# SDR CALA2022041100944

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N47512
- Make and model: Boeing 737-9
- Aircraft serial: 43449
- Aircraft time: 3,787 hours, 1,324 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Pads
- Part number: C20633000
- Part serial: 13429C20633
- Condition: Missing
- Location: Nr 2 Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PDA 1 #2 BRAKE ROTOR WEAR PAD FOUND MISSING REF LP 8351216
